MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM LT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM LT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410108
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Anxiety (2328); Distress (2329); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient received a left attune tka for unknown reasons.Depuy cement x1 was utilized and the patella was resurfaced.The procedure was completed without complications.Patient received a left knee revision to treat pain, walking difficulty, joint instability, audible popping sounds, emotional distress, and anxiety.Upon entering the joint, scar tissue was debrided.The surgeon identified a loosened tibial tray at the depuy cement to implant interface, which was revised.The femoral component was well-fixed but revised.There was no reported product problem with the revised tibial insert.The patella was well-fixed and retained.The patient received a competitor revision construct.The procedure was completed without complications.Doi: (b)(6) 2023.Dor: (b)(6) 2024.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "patient received a left attune tka for unknown reasons.Depuy cement x1 was utilized and the patella was resurfaced.The procedure was completed without complications.55-year-old male patient received a left knee revision to treat pain, walking difficulty, joint instability, audible popping sounds, emotional distress, and anxiety.Upon entering the joint, scar tissue was debrided.The surgeon identified a loosened tibial tray at the depuy cement to implant interface, which was revised.The femoral component was well-fixed but revised.There was no reported product problem with the revised tibial insert.The patella was well-fixed and retained.The patient received a competitor revision construct.The procedure was completed without complications.A manufacturing record evaluation was performed and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) any anomalies or deviations identified in dhr: none.Device history review: a manufacturing record evaluation was performed and no non-conformances / manufacturing irregularities were identified.
 
Event or Problem Description
Additional information was received stated: dor: (b)(6) 2024: 55-year-old male patient received a left knee revision to treat pain and instability of the joint secondary to loosening of the tibial tray, as identified via preoperative radiographs.Upon entering the joint, the surgeon confirmed the joint instability and debrided scar tissue.The tibial trat was grossly loose at an unknown interface and revised.The femoral component was well-fixed but revised.There was no reported product problem with the revised tibial insert.The patella was well-fixed but retained.The patient received a competitor revision construct.The procedure was completed without complications.Doi: (b)(6) 2026.Dor: (b)(6) 2024.Left knee.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "patient received a left attune tka for unknown reasons.Depuy cement x1 was utilized and the patella was resurfaced.The procedure was completed without complications.55-year-old male patient received a left knee revision to treat pain, walking difficulty, joint instability, audible popping sounds, emotional distress, and anxiety.Upon entering the joint, scar tissue was debrided.The surgeon identified a loosened tibial tray at the depuy cement to implant interface, which was revised.The femoral component was well-fixed but revised.There was no reported product problem with the revised tibial insert.The patella was well-fixed and retained.The patient received a competitor revision construct.The procedure was completed without complications.Doi: (b)(6) 2023.Dor: (b)(6) 2024.Left knee." product description: attune ps fem lt sz 8 cem.Product code: 150410108.Lot no: m30d40.Quantity of manufactured: (b)(4).Date of manufacturing: 25-apr-2023.Expiry date: 31-mar-2033.Ifu reference: (b)(4).A manufacturing record evaluation was performed for the finished device product description: attune ps fem lt sz 8 cem, product code: 150410108, lot no: m30d40 , and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 25-apr-2023.3) any anomalies or deviations identified in dhr: none.4) expiry date: 31-mar-2033.5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device product description: attune ps fem lt sz 8 cem, product code: 150410108, lot no: m30d40 , and no non-conformances / manufacturing irregularities were identified.Added: b5.

Brand Name
ATTUNE PS FEM LT SZ 8 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24744620
Report Number1818910-2026-05532
Device Sequence Number21009470
Product Code JWH
UDI-Device Identifier10603295041658
UDI-Public(01)10603295041658(17)330331(10)M30D40
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410108
Device Lot NumberM30D40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/23/2026
05/04/2026
04/17/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/29/2026
05/05/2026
05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS RP INSRT SZ8 5MM; ATTUNE RP TIB BASE SZ 8 CEM; DEPUY1 GENTAMICIN CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale